# SDR ASAA1159025

- Difficulty date: February 12, 2011
- Submitted: February 16, 2011
- Operation: Air carrier
- Aircraft: N596AS
- Make and model: Boeing 737890
- Aircraft serial: 35688
- Aircraft time: 10,642 hours, 3,435 cycles
- System (JASC): 2160 · Cabin Temperature Control System
- Part: Filter
- Part number: 412A160041
- Condition: Dirty
- Location: Cabin
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WITH CABIN TEMP CONTROLLERS FULL HOT F/A'S COMPLAINING TO COLD. TEMP GAUGE SHOWS MAX TEMP OF 24 DEG AT 48DEG TAT 21 DEG.  ACCOMPLISHED FIM TASK 21 61 00 810 863/864 AFT/FWD CABIN AUTO TEMPERATURE CONTROL DOES NOT OPERATE.  PER STEP F1 FOUND FILTERS DIRTY.  CLEANED FWD AND AFT CABIN FILTERS AND OPS CHECKED FWD AND AFT CABIN TEMPERATURE INCREASES CHECKS GOOD.
